# SDR P5CA2018032700057

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,423 hours, 3,450 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Starter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RIGHT ENGINE START, A RT ENGINE STARTER EICAS MESSAGE ILLUMINATED, THEN EXTINGUISHED.  CLEARED & SECURED THE ELECTRICAL CONNECTOR TO THE RT ENGINE START VALVE.   STARTING OPERATIONAL TESTED OK.
